# SDR CA091014004

- Difficulty date: October 9, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,901 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15790114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH APPROX 16 000 FT, THE CREW HEARD A LOUD POPPING SOUND. THEY THEN NOTICED THAT THE CO-PILOT WINDSCREEN OUTTER PANE HAD SHATTERED.  CREW REDUCED AIRSPEED AND DESCENDED TO 10 000 FT AND DEPRESSURIZED. THEY PROCEDED TO LAND WITHOUT FURTHER INCIDENT. MX REPLACED THE WINDSCREEN AND THE ACFT WAS RETURNED TO SERVICE.
